# SDR CALA2017011300093

- Difficulty date: January 13, 2017
- Submitted: January 14, 2017
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 104,502 hours, 12,258 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ON LEFT SEATS FROM 45 TO 60 ABC ARE INOPERATIVE.   FOUND THE CONNECTOR WATER STATURATED.  DRIED AND SECURED THE CONNECTOR. OPS CHECKED OK.
